| Model Number |
429559 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Shock impedance out of range post generator change.It first appeared out of range on (b)(6) 2023, and intermittently presents in range values.However, the majority of the time it is out of range greater than 150 ohms.Patient was brought into office and the pathway rv to can was tested independently of rv to svc.In office measurements were normal in both pathways.However, it still presents as out of range on home monitoring.It was not determined in office if the problem is in the patch or the lead or even the new generator at the pin connection in the header.Physician decision as to next steps and currently all remain implanted.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.